# SDR ASOA201707061739

- Difficulty date: July 6, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 21,330 hours, 14,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BUTT STRAP HAS CORROSION AT 26L-26R. BLENDED CORROSION ON FS280 BUTT STRAP, NTD, REMAINING MATERIAL IS .076, ORIGINAL THICKNESS WAS .080, .004 REMOVED. COMPLIED WITH EA 05-2017-065.
